My husband and I are looking to be in touch with others who have experienced any of the following after taking remicaide:
Landry's Ascending Paralysis
Demyelination (eating away of the myelin sheath covering the nerves)
Loss of fine and or gross motor skills
April 8th my husband ran 5 miles on the beach, typical for him at 42 yrs old. He ran 4-5 miles a day 4-5 times a week. On April 10th, my husband walked into the ER with body aches and weakness and by 5 pm he was paralyzed from the waist down, had a catheter placed into his jugular vein, and began blood washing (plasmapharesis). By midnight, his heart stopped and he coded for 7 seconds. He spent 1 month in the hospital, much of it in Critical Care and another 2 weeks in patient rehab. 6 months out and he is home, disabled, still can't walk on his own and has not regained feeling from the knees down.
this is a result of remicaide infusions and toxic shock poisioning from it. Please be in touch with us with your story, research, findings. We need answers.
Rick and Tara